# SDR WWMA9600098

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED AFTER TAKEOFF, THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE CLEANED BOTH CARGO SMOKE DETECTORS AND RERACKED THE WARNING ELECTRONIC UNIT.
